# SDR CA140805003

- Difficulty date: July 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 12,978 hours
- Engine: Allsn 250C30P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Failed
- Location: Fuel Pump
- Part time: 3,934 hours
- Component: Fuel Pump
- Component part number: 23070460
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT OPERATED NORMALLY THROUGHOUT THE DAY UNTIL START OF LAST SCHEDULED FLIGHT.  ENGINE SPOOLED UP NORMALLY, IGNITOR AUDIBLE BUT NO DROP IN FUEL PRESSURE OBSERVED WHEN THROTTLE ROLLED UP.  ENGINE FAILED TO LIGHT OFF AND START ABORTED. INVESTIGATION FOUND NO FUEL AT FUEL NOZZLE WITH OR WITH OUT BOOST PUMPS RUNNING.  NO FUEL FOUND PAST ENGINE DRIVEN FUEL PUMP.  PUMP WAS REMOVED AND DRIVE SPLINE TURNED BY HAND MAKING SOUND OF BROKEN INTERNAL PIECES.  NORMALLY THE DRIVE SPLINE CAN`T BE ROTATED BY HAND.  INITIAL DISASSEMBLY FOUND SPLINES WORN OFF OUTER SECTION OF DRIVE SHAFT.  CAUSE UNKNOWN.  PUMP WAS REPLACED AND ACFT RETURNED TO NORMAL OPERATIONS.
